I would have to wonder whether your skin is really that dry, or whether you are moisturizing it so often that as soon as the lotion settles, you start to think about your skin and notice that "tight" sensation. It's a little like trying not to think that your lips are dry, which makes them feel dry, and then you lick them, and so on.
Obagi Blue Peels (trichloroacetic acid) don't do anything for dehydration. They're fine for sun damage and fine lines on the face, less fine for pigmentation on the chest, and not much good at all for legs, certainly not what you're complaining of. If I were you, I'd stay away from peels for this purpose. Also, I'd skip the exfoliation, which isn't going to do much for your sense of tightness.
My advice is to limit your moisturizing to once daily. Either soak in a tub with bath oil for 15 minutes, or apply a moisturizer containing ammonium lactate (ask your pharmacist) immediately after showering.
Also a good idea might be a visit to a dermatologist, just to make sure you haven't got eczema or some other skin condition which aggrvates the sense of "dryness."
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.